MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ACCENT DR RF PACEMAKER; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) ACCENT DR RF PACEMAKER; Pulse generator, permanent, implantable
Model Number PM2210
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a generator changes procedure.Upon interrogation, it was noted that the pacemaker, right atrial (ra) lead and right ventricular (rv) lead exhibited low pacing impedance.The pacemaker was explanted.The ra and rv leads was still implanted.The patient was in stable condition throughout the procedure.

Brand Name
ACCENT DR RF PACEMAKER
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25452124
Report Number2017865-2026-12019
Device Sequence Number8708633
Product Code NVZ
UDI-Device Identifier05414734503617
UDI-Public(01)05414734503617(10)3558920(17)130531
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2013
Device Model NumberPM2210
Device Lot Number3558920
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale